Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
184 Doctors are Online

Trying to conceive, have scanty flow post miscarriage, negative pregnancy test. Reason?

Hi, my husband and I have been trying to get pregnant. We were successful in March; however, I miscarried in April and had a D&C in May. Since the D&C my periods have been regular (every 28 days and they last 3 to 5 days). This month I was two days late... my period came was a little heavier than usual with clots but only lasted one day (which has never happened to me). I did a pregnancy test the day before this bleeding satretd and it was negative. Not sure what to make of this if anything. :(
Asked On : Fri, 10 Aug 2012
Answers:  1 Views:  328
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
Thanks for query,
As your pregnancy test shows negative result the reason is delayed period.
The reason of your delayed period is hormonal imbalance.
Hormonal imbalance can occur due to anxiety,tension,late working hours ,shift duty or ovarian lesion.
The flow may be disturbed due to hormonal imbalance.
Nothing to worry.
Answered: Sat, 11 Aug 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor